Publicacions matemàtiques

Publicacions matemàtiques 9 records found  Search took 0.01 seconds. 
54 p, 537.9 KB Two-weight norm inequalities for potential type and maximal operators in a metric space / Kairema, Anna
We characterize two-weight norm inequalities for potential type integral operators in terms of Sawyer-type testing conditions. Our result is stated in a space of homogeneous type with no additional geometric assumptions, such as group structure or non-empty annulus property, which appeared in earlier works on the subject. [...]
2013 - 10.5565/PUBLMAT_57113_01
Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 3-56  
26 p, 437.5 KB A new characterization of Triebel-Lizorkin spaces on R2 / Yang, Dachung. ; Yuan, Wen. ; Zhou, Yuan
2013 - 10.5565/PUBLMAT_57113_02
Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 57-82  
24 p, 375.5 KB On the influence of transitively normal subgroups on the structure of some infinite groups / Kurdachenko, Leonid. A. (University of Dnepropetrovsk (Ucraïna). Department of Algebra) ; Otal, Javier. Otal, Javier (Universidad de Zaragoza. Departamento de Matemáticas)
A transitively normal subgroup of a group G is one that is normal in every subgroup in which it is subnormal. This concept is obviously related to the transitivity of normality because the latter holds in every subgroup of a group G if and only if every subgroup of G is transitively normal. [...]
2013 - 10.5565/PUBLMAT_57113_03
Publicacions Matemàtiques, Vol. 57, Núm. 1 (2013) , p. 83-106  
16 p, 349.9 KB On rings whose modules have nonzero homomorphisms to nonzero submodules / Tolooei, Y. ; Vedadi, M. R.
We carry out a study of rings R for which HomR (M;N) 6= 0 for all nonzero N ≤ MR. Such rings are called retractable. For a retractable ring, Artinian condition and having Krull dimension are equivalent. [...]
2013 - 10.5565/PUBLMAT_57113_04
Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 107-122  
15 p, 445.0 KB Degree of the first integral of a pencil in defined by Lins Neto / Puchuri Medina, Liliana
Let P4 be the linear family of foliations of degree 4 in P2 introduced by A. Lins Neto, whose set of parameter withfirst integral Ip(P4) is dense and countable. In this work, we will compute explicitly the degree of the rationalfirst integral of the foliations in this linear family, as a function of the parameter.
2013 - 10.5565/PUBLMAT_57113_05
Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 123-137  
15 p, 315.9 KB On the fixed-point set of an automorphism of a group / Wehrfritz, B. A. F.
Let Ø be an automorphism of a group G. Under variousfiniteness or solubility hypotheses, for example under polycyclicity, the commutator subgroup [G; Ø] has finite index in G if thefixed-point set CG(Ø) of Ø in G isfinite, but not conversely, even for polycyclic groups G. [...]
2013 - 10.5565/PUBLMAT_57113_06
Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 139-153  
63 p, 650.6 KB Flux limited generalized porous media diffusion equations / Caselles, V.
We study a class of generalized porous media type flux limited diffusion equations and we prove the existence and uniqueness of entropy solutions. We compute the Rankine-Hugoniot condition on the jump set for solutions which are of locally bounded variation in space and time. [...]
2013 - 10.5565/PUBLMAT_57113_07
Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 155-217  
19 p, 202.1 KB Convexity of strata in diagonal pants graphs of surfaces / Aramayona, J. ; Lecuire, C. ; Parlier, H. ; Shackleton, K. J.
We prove a number of convexity results for strata of the diagonal pants graph of a surface, in analogy with the extrinsic geometric properties of strata in the Weil-Petersson completion. As a consequence, we exhibit convex flat subgraphs of every possible rank inside the diagonal pants graph.
2013 - 10.5565/PUBLMAT_57113_08
Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 219-237  
26 p, 435.6 KB Local maximal operators on measure metric spaces / Lin, Chin-Cheng (National Central University (Taiwan). Department of Mathematics) ; Stempak, Krzysztof (Politechnika Wroclawska (Wroclaw, Polònia). Instytut Matematyki i Informatyki) ; Wang, Ya-Shu (National Central University (Taiwan). Department of Mathematics)
The notion of local maximal operators and objects associated to them is introduced and systematically studied in the general setting of measure metric spaces. The locality means here some restrictions on the radii of involved balls. [...]
Publicacions matemàtiques, Vol. 57 Núm. 1 (2013) , p. 239-264  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.